# SDR HALA2017021100024

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,816 hours, 35,638 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, 135 KTS, RECEIVED A LT GENERATOR OFF EICAS MESSAGE. COMPLETED THE QRH CHECKLIST AND RESET THE GENERATOR.  NORMAL OPS, CONTINUED WITH FLIGHT.  BITE CHECK OF BPCU IAW FIM 24-20 TASK 801, NO FAULTS. OPS CHECK OF LT ENG GENERATOR IAW AMM 24-11-00.  OPS CHECKED NORMAL. NO FAULTS OK FOR SERVICE.
